# SDR DALA2019091105289

- Difficulty date: September 10, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N695DL
- Make and model: Boeing 757232
- Aircraft serial: 29727
- Aircraft time: 70,537 hours, 26,809 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 695, L/P 1264016) C-2 FLOOR INTERCOSTAL WEB CORRODED. LOCATED STA 1360 TO 1380 AND RBL 27. CORRECTIVE ACTION: REPLACED INTERCOSTAL WEB REF BAC DWG 146N5390.
